Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 140369, 16 pages
http://dx.doi.org/10.1155/2009/140369
Research Article

On Dichotomous Behavior of Variational Difference Equations and Applications

Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, V. Pârvan Blvd. No. 4, 300223 Timişoara, Romania

Received 1 December 2008; Accepted 18 March 2009

Academic Editor: Guang Zhang

Copyright © 2009 Bogdan Sasu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bogdan Sasu, “On Dichotomous Behavior of Variational Difference Equations and Applications,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 140369, 16 pages, 2009. https://doi.org/10.1155/2009/140369.